# SDR ASAA11510240

- Difficulty date: August 7, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 17,442 hours, 5,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 146A750234
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT SIDEWALL TRANSITIONAL PANEL STA. 727+4 TO STA 792 STR 25 HAS CORROSION AROUND SEVERAL FASTENER HOLES BS 712 BS 792 LBL 25 STR 25L.  REMOVED CORROSION FROM BS 727B +10 BS 757 ORIG .040 MAT LOSS .010 REMAINING .030 FOUND TO BE OUT OF LIMITS IAW B737 800 SRM 53 00 53 REPAIRED AREA IAW B737 800 SRM 53 00 53 USING EXTRUSION BAC 1496 377 PO#697742.1.  REMOVED CORROSION FROM BS 757 792 ORIG MAT THICK .040 MAT REMOVED .001 REMAINING .039 FOUND TO BE WITHIN LIMITS IAW B737 800 SRM 53 00 53.  IDENTIFIED BLENDOUT AREA IAW B737NG AMM 51 05 01.  NO CORROSION NOTED FROM BS 727+4 TO BS 727 +10.  ALODINED PRIMED AREAS AND PARTS IAW B737 800 SRM 51 20 01 UT GAUGE T8225P.  INSTALLED TRANSITION PANEL IAW B737 800 SRM 51 40 02.
